`a`
Journal of Modern Dynamics (JMD)
 

Volume 3,Number 3,     July 2009

1

Cocycles over higher-rank abelian actions on quotients of semisimple Lie groups   Pages : 335 - 357

Felipe A. Ramírez

 Abstract       Full Text      Related Articles

2

Logarithm laws for unipotent flows, I   Pages : 359 - 378

Jayadev S. Athreya and Gregory A. Margulis

 Abstract       Full Text      Related Articles

3

Discontinuity-growth of interval-exchange maps   Pages : 379 - 405

Christopher F. Novak

 Abstract       Full Text      Related Articles

4

Floer homology for negative line bundles and Reeb chords in prequantization spaces   Pages : 407 - 456

Peter Albers and Urs Frauenfelder

 Abstract       Full Text      Related Articles

5

On a generalization of Littlewood's conjecture   Pages : 457 - 477

Uri Shapira

 Abstract       Full Text      Related Articles